# SDR DL76L001953

- Difficulty date: October 8, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 38,454 hours, 5,898 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Switch Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING THERE WAS A BURNING ELECTRICAL SMELL IN COCKPIT COULD NOT TELL WHERE IT WAS COMING FROM.  FOUND BURNING SMELL CAME FROM OUT OF F/O P7 PNL P7 SWITCH.  SUSPECT INTERNAL ARCING IN RHEOSTAT WAS HOT.  PULLED C/B P31 ON P11 PNL.  FWD TO MCO AND PLACARD.
